×

On embeddings of spheres. (English) Zbl 0096.37904


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Alexander, J. W.,Proceedings of the National Academy of Sciences, 10 (1924), 6–10. · doi:10.1073/pnas.10.1.6
[2] Guggenheim, V. K. A. M., Piecewise linear isotopy,Proc. London Math. Soc., 3 (1953), 417–434. · Zbl 0051.28401 · doi:10.1112/plms/s3-3.1.417
[3] Milnor, J. W., On manifolds homeomorphic withS 7,Ann. of Math., 64 (1956), 399–405. · Zbl 0072.18402 · doi:10.2307/1969983
[4] Moise, E. E., Affine Structures in 3-manifolds II,Ann. of Math., 55 (1952), 172–176. · Zbl 0047.16802 · doi:10.2307/1969426
[5] Morse, M. To appear inAnn. of Math.
[6] Thom, René, Quelques propriétés globales des variétés differentiables,Comment. math. Helv., 28 (1954), p. 21, in particular. · Zbl 0057.15502 · doi:10.1007/BF02566923
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.